Blow up solutions for a Liouville equation with singular by Esposito P. PDF

By Esposito P.

Show description

Read or Download Blow up solutions for a Liouville equation with singular data PDF

Similar mathematics books

New PDF release: Charming Proofs: A Journey into Elegant Mathematics

Theorems and their proofs lie on the middle of arithmetic. In talking of the in simple terms aesthetic characteristics of theorems and proofs, G. H. Hardy wrote that during appealing proofs 'there is a really excessive measure of unexpectedness, mixed with inevitability and economy'. captivating Proofs offers a set of exceptional proofs in uncomplicated arithmetic which are quite stylish, jam-packed with ingenuity, and succinct.

Download PDF by Douglas C. Ravenel: Complex Cobordism and Stable Homotopy Groups of Spheres

Because the booklet of its first version, this e-book has served as one of many few to be had at the classical Adams spectral series, and is the simplest account at the Adams-Novikov spectral series. This new version has been up to date in lots of locations, specifically the ultimate bankruptcy, which has been thoroughly rewritten with an eye fixed towards destiny learn within the box.

V. W. Guillemin (auth.), Jochen Brüning, Victor W. Guillemin's Mathematics Past and Present Fourier Integral Operators PDF

What's the precise mark of suggestion? preferably it could suggest the originality, freshness and exuberance of a brand new leap forward in mathematical suggestion. The reader will consider this suggestion in all 4 seminal papers by means of Duistermaat, Guillemin and Hörmander awarded right here for the 1st time ever in a single quantity.

Extra resources for Blow up solutions for a Liouville equation with singular data

Sample text

Partial Differential Equations, 4(1979), pp. 1263-1297. [26] J. L. Moseley, A two-dimensional Dirichlet problem with an exponential nonlinearity, SIAM J. Math. , 14(1983), pp. 934-946. [27] K. Nagasaki, T. , 3(1990), pp. 173188. [28] W. M. Ni, J. Wei, On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. , 48(1995), pp. 731768. [29] M. Nolasco, Non-topological N-vortex condensates for the self-dual Chern-Simons theory, preprint.

7] D. Bartolucci, G. Tarantello, Liouville type equations with singular data and their applications to periodic multivortices for the electroweak theory, Comm. Math. , 229(2002), pp. 3-47. 37 [8] H. Brezis, F. Merle, Uniform estimates and blow-up behavior for solutions of −∆u = V (x)eu in two dimensions, Comm. Partial Differential Equations, 16(1991), pp. 12231253. [9] L. A. Caffarelli, R. Hardt, L. , 48(1984), pp. 1-18. [10] L. A. Caffarelli, Y. Yang, Vortex condensation in the Chern-Simons-Higgs model: an existence theorem, Comm.

Y. H. Wan, Asymptotic radial symmetry for solutions of a punctured disc, Pacific J. , 163(1994), pp. 269-276. u + exp u in [19] M. G. Crandall, P. H. Rabinowitz, Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. Ration. Mech. , 58(1975), pp. 207-218. [20] P. Esposito, Phd Thesis, Universit´a degli Studi Roma ”Tor Vergata”. [21] I. M. Gelfand, Some problems in the theory of quasilinear equations, Amer. Math. Soc. , 29(1969), pp. 295-381.

Download PDF sample

Blow up solutions for a Liouville equation with singular data by Esposito P.

by Richard

Rated 4.95 of 5 – based on 7 votes